RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 4(286), Pages 209–210 (Mi umn4557)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Invariant submanifolds in spaces of binary forms

Yu. G. Prokhorov


Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:4, 224–225

Bibliographic databases:

MSC: 14L24, 14J45
Received: 20.04.1992

Citation: Yu. G. Prokhorov, “Invariant submanifolds in spaces of binary forms”, Uspekhi Mat. Nauk, 47:4(286) (1992), 209–210; Russian Math. Surveys, 47:4 (1992), 224–225

Citation in format AMSBIB
\Bibitem{Pro92}
\by Yu.~G.~Prokhorov
\paper Invariant submanifolds in spaces of binary forms
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 4(286)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn4557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208899}
\zmath{https://zbmath.org/?q=an:0807.14008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..224P}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 4
\pages 224--225
\crossref{https://doi.org/10.1070/RM1992v047n04ABEH000930}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LK51700016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4557
  • http://mi.mathnet.ru/eng/umn/v47/i4/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:152
    Full text:59
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019